| Model Number |
MMT-523RNAP |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the act button of insulin pump did not work.The customer noticed surface on arrows had started to crack.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test and self test.Device received with intermittent button response due to flattened esc, act and down button dome switch.No button error alarm during testing.No unlocked j2/lcd keypad connector.Device received with cracked case from display window corner, broken belt clip slot and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.